# SDR PCAA0208094

- Difficulty date: August 14, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 34,158 hours, 37,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT RIGHT AFT EMERGENCY LIGHT FOUND INOPERATIVE.  BULB WAS REPLACED WITH NO FIX.  AFTER TROUBLESHOOTING IT WAS DISCOVERED THAT BOTH FORWARD AND AFT POWER SUPPLIES HAD BLOWN FUSES.  FUSES WERE REPLACED, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
